# SDR DL75K040153

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 11,997 hours, 5,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED VISIBLE SMOKE AND DE-ICE FLUID ODOR WHEN PACKS TURNED ON WITH APU AFTER PARKING IN FLL.  TURNED PACKS OFF AND APU BLEED BLEED VALVE OFF SMOKE DISSIPATED.  OPERATED BOTH PACKS, NO ODOR NOTED SYSTEM CHECKS GOOD AT THIS TIME.
